# SDR DJFA2007100

- Difficulty date: August 24, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N908LX
- Make and model: Emb EMB-135BJ
- Aircraft serial: E145528
- Aircraft time: 5,492 hours, 3,102 cycles
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, CREW REPORTED STRONG FUEL ODOR.  ODOR DISBURSED QUICKLY AND DID NOT RETURN.  MAINTENANCE PERFORMED NUMEROUS OPERATIONAL AND LEAK CHECKS BUT WAS UNABLE TO DUPLICATE THE PROBLEM AND FOUND NO EVIDENCE OF FUEL LEAKAGE.
